MathSciNet Relay Station
MathSciNet bibliographic data
MR2658512 (2011f:40006) 40C05 (46B45)
Mursaleen, M.; Noman, Abdullah K. On some new difference sequence spaces of non-absolute type. Math. Comput. Modelling 52 (2010), no. 3-4, 603–617.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement